# SDR USAA2012083100006

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 69,658 hours, 45,439 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C2584151
- Part serial: 9430AL
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - BULGING & ROUGH AREA ON LEFT SIDE OF RUDDER AT STA 121.64 APPROX 9.5 INCHES FROM TRAILING EDGE & 106.5 INCHES FROM LOWER EDGE.  REPAIRED BULGING & ROUGH AREA IAW EA 95177A.
